# SDR COMA0560668

- Difficulty date: December 3, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 15,619 hours, 14,080 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10019
- Condition: Unreliable
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5764- FLAPS FAIL CAUTION.  REPLACED THE LT NR 3 ACTUATOR.
